Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rorschach

Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Rorschach

  • Rank
    Junior Member
  1. My acne is terrible right now. I mean, not my cystic teenage-self bad, but worse than it's been in years. I'm 27, why won't it go away. So frustrating.
  2. Awful. Picking at my face all day. It's getting really hot here in Toronto and I'm breaking out in clusters...I look terrible.
  3. I'm in Toronto and I have an excellent Dermatologist who really helps. His name is Dr. Paul Adam and he has a downtown and Scarborough office. Wait times for him are pretty long though and I know he's rather popular. Also can't really vouch for him on the scarring issue as we've mostly only dealt with active acne together. You may also need a referral, but I'm not sure on that either. All I know is he is awesome and I thank my lucky stars that he is my Derm. I googled him and this came up. It
  4. After really bad acne on my back, I am left with these scars. My derm said there isn't anything that can be done. Just wait and the colour will fade. Is that true? Any suggestions? Where should I start in terms of helping with scars?
  5. On/ off doesn't matter. If a person feels more uninhibited with the lights off, then that person should go for it. I've had sex with several guys who had crystal clear faces but little acne marks on their backs. It's more normal than you think. And did that stop them from getting laid? Did it stop me from wanting to sleep with them? Nope!
  6. I was wondering if you guys could offer some suggestions for helping my back acne/scars. I want to maybe clear it up a bit before the summer. Accutane is out of the picture, because while on it what I had a reaction where cysts would eventually develop too much granulation tissue (really nasty). This reaction made my back much worse. My derm won't let me go back on it. Right now I take minocin; but it doesn't do much. This is what it looks like: http://i45.photobucket.com/albums/f54/Zorg..
  7. Actually my back looks just as bad. And to make it worse I was on accutane and developed hypergranulation tissue which made this strange large squishy bumps. So my back is terrible. I'm at the mercy of my derm right now. But good luck with your situation. I hope be both get through this.
  8. I am pretty certain that Accutane stays in your system for a bit after you stop taking the actual pill...so don't be too hasty. I mean I am on my last month and my skin is better, but not really clear. But I am still going to give it time.
  9. So I developed a lot of granulation tissue (on my upper back) while on accutane and it's been quite painful. I see my derm every two weeks now and he sprays them with some sort of nitrogen. I was wondering if anyone else went through this, and how did it turn out?
  10. Was there a stage before it became a Keloid? Cause I guess that's what I am in. Also, have you ever got injections for them? Are they painful and do they work?
  11. Are you sure they are simply cysts? They arn't under the skin like a cyst. I am actually confused on what they are... Here I have a picture. The thing that has me think it's not just a hypotrophic scar is the fact that it's wet, squishy and scabs.
  12. I have to wait a while after my Accutance course to try all this stuff right? I think I have a couple of hypotrohic scars on my back. But they arn't hard. Rather squishy, painful, raised, red and they'll scab (which will usually come off in my sleep or shower).
  13. I'm in the midst of a battle with acne on both my face and back. I'm on accutane, and things are getting better slowly. Now my back is a bigger problem than the face. At the moment I have several raises scars that will scab over, then the said scabs will come off in the shower/bath and the exposed raised scar will be very squishy, tender, sensitive and painful. Now I know what you're thinking, just let the scabs stay on longer. Well I've had scabs stay on as long as a week and a half and there
  14. I have the same problem, and have also been on Accutane (for 3 months though). I am hoping it ends up helping more than it is. For I also wake up with similar problems. Also fuck backpacks. Sometimes I can't even wear mine.
×